Hail, Houston
- When
- July 9, 4:22 PM CST
- Where
- Houston County, Erin
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.320, -87.700
Isolated severe thunderstorm July 9, 2007 produced one severe weather event.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Isolated severe thunderstorm July 9, 2007 produced one severe weather event.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 9, 1:20 PM CST, 3 hours 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 220 PM CDT MON JUL 9 2007 .SHORT TERM...(THRU WED NITE) CURRENT...ONCE CONVECTIVE TEMP REACHED TDA...CONVECTION STARTED POPPING UP PRETTY GOOD...BUT CAN SEE MOST CELLS..AT LEAST N PORTIONS...HAVING A HARD TIME SURVING DRY AIR AROUND H7. PORTIONS OF GRUNDY CTY ALREADY RECEIVING 11/2 IN RAIN. H5 IMPULSES...UNSTABLE AIRMASS...AND LEFOTVER BOUNDARIES WILL WORK TOGETHER TO CRANK UP POPS BEGINNING TONITE INTO TUE NITE. ALL MODELS HAVE INCREASED POPS SOMEWHAT DURING THIS TIME PERIOD AND HAVE ADJUSTED MINE ACCORDINGLY..ALTHO NOT AS HI TUE NITE. GFS SPEEDING UP FRONT...NOW REACHING PLATEAU BY AS EARLY AS 00Z THU. WILL GO WITH THIS...AND REDUCE POPS FOR WED NITE. NO OUTLOOK FOR SEVERE AT PRESENT...BUT WOULD NOT BE SURPRISED IF THAT CHANGES. ALL IN ALL...NEXT 12-60 HOURS LOOKS LIKE A GOOD TIME FOR BENEFICIAL RAINS. .LONG TERM... HAVE REMOVED POPS FOR THU. NEXT SYSTEM(S) SHOULD STAY TO OUR S...AND HIER POPS FRI-SAT OVER S PORTIONS...AND TOOK OUT POPS FOR SAT NITE AND SUN. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 72 86 72 84 / 40 60 40 70 CLARKSVILLE 70 86 71 84 / 40 60 40 70 CROSSVILLE 67 82 68 80 / 30 60 30 70 COLUMBIA 71 86 71 84 / 40 60 40 70 LAWRENCEBURG 71 86 71 84 / 40 60 40 70 WAVERLY 71 86 71 84 / 40 60 40 70 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 17/MAG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 510 AM CDT MON JUL 9 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-101015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 510 AM CDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ATMOSPHERIC MOISTURE WILL INCREASE ACROSS THE AREA...AND LEAD TO AN INCREASED CHANCE FOR THUNDERSTORMS BY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE BY TUESDAY AFTERNOON AND EVENING...AND A COLD FRONT WILL ADD FURTHER SUPPORT FOR THUNDERSTORMS ON WEDNESDAY. A FEW STORMS COULD BE STRONG...WITH HEAVY DOWNPOURS...GUSTY WINDS AND SMALL HAIL. HOWEVER... NO ORGANIZED OR WIDESPREAD SEVERE WEATHER IS ANTICIPATED. ANOTHER COLD FRONT MAY DROP INTO OUR AREA OVER THE WEEKEND AND CREATE ANOTHER INCREASED CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... IF A STRONG THUNDERSTORM PASSES OVER YOUR AREA AND PRODUCES WIND DAMAGE OR HAIL...YOU ARE ENCOURAGED TO SUBMIT REPORTS DIRECTLY TO THE NATIONAL WEATHER SERVICE. YOU CAN DO SO BY GOING TO OUR WEB SITE...AND SELECTING...SUBMIT YOUR STORM REPORT. OR...YOU MAY CALL OUR OFFICE AT 1 800 2 6 7 8 1 4 4. 19
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34175.